# SDR SWAA2024042465603

- Difficulty date: March 19, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500a S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT -ZEE LOCATED STA 500A AND STR 26L AT FWD CARGO COMPARTMENT 2024-206391<[01] REPLACED SUPPORT-ZEE LOCATED STA 400 TO STA 500D S26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG: 147A7500 SHEET: 58; REV:- . REPAIR STEPS WAS DOCUMENT ON TTG8Q00S7ZBC. SEE INDIVIDUAL SIGNOFF BELOW;[02] CORRECTED STEP 1: REPLACED SUPPORT-ZEE LOCATED STA 400 TO STA 500D S26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG: 147A7500 SHEET: 58; REV:- . REPAIR STEPS IS DOCUMENTED ON TTG8Q00S7ZBC. SEE INDIVIDUAL SIGNOFF BELOW;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
